# SDR SWAA2013012811952

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 52,482 hours, 42,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Hung Up
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE HUNG UP ON ATTEMPTED OPENING AT GATE IN LAX.  RE-INSTALLED SLIDE AT FWD ENTRY DOOR PER MT 325-61-06
